# SDR SWIA200312230

- Difficulty date: August 1, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 24,909 hours, 21,746 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Failed
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT MESSAGE DURING TAXI.  RESET BREAKERS, FAULT DID NOT CLEAR.  REMOVED AND REPLACED RIGHT OUTBOARD FLIGHT SPOILER PCU.  OPS CHECK GOOD IAW 27-62-01.  SN OFF: MAL 0278
